Metrics

From
Common Fixed Point Theorem for Weakly Contractive Mappings in Cone Metric Spaces by K. Prudhvi American Journal of Applied Mathematics and Statistics. 2015, 3(4), 161-163 doi:10.12691/ajams-3-4-5
Views
7637
Html 7145
Abstract 492
03 August 2015 (publication date) through 03 December 2021 *
14.19 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3555
PDF1084
Epub811
XML1167
PPT0
Figures255
Tables238
Export: 2241
RIS700
BibTex769
Endnote772
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com